数学科学研究所
Insitute of Mathematical Science

Matthew Randall


Career 

2018-present, Research Assistant Professor, ShanghaiTech University

2015-2017, postdoctoral researcher, Eduard Čech Institute 

2013-2015, Wissenschaftlicher Mitarbeiter, Leibniz Universität Hannover


Education

2013, PhD,  Australian National University



Research

I am currently interested in the appearance of certain integrable differential equations in the context of geometric structures on manifolds. An example is the occurrence of the generalised Chazy equation with parameters k=2/3 and k=3/2 in the study of maximally symmetric bracket-generating rank 2 distributions on 5 manifolds.


Selected Publications

1. Flat (2,3,5)-distributions and Chazy's equations. SIGMA 12 (2016), 029, 28 pages, DOI 10.3842/SIGMA.2016.029

2. Generalized Ricci Solitons. (Joint work with Paweł Nurowski) The Journal of Geometric Analysis,April 2016, Volume 26, Issue 2, Pages 1280–1345, DOI 10.1007/s12220-015-9592-8

3. Local obstructions to projective surfaces admitting skew-symmetric Ricci tensor. Journal of Geometry and Physics, Volume 76, February 2014, Pages 192–199,http://dx.doi.org/10.1016/j.geomphys.2013.10.019





Email:

mjrandall@shanghaitech.edu.cn


地址:上海市浦东新区华夏中路393号
邮编:201210
上海市徐汇区岳阳路319号8号楼
200031(岳阳路校区)